With cedram.org
Annales Mathématiques
Blaise Pascal
Search for an article
Search within the site
Table of contents for this issue | Previous article | Next article
Toru Nakahara
Hasse’s problem for monogenic fields
Annales mathématiques Blaise Pascal, 16 no. 1 (2009), p. 47-56, doi: 10.5802/ambp.252
Article PDF | Reviews MR 2514526 | Zbl 1187.11038
Class. Math.: 11R27, 11R29, 11R37
Keywords: Power integral basis, monogenic fields, Hasse’s problem

Résumé - Abstract

In this article we shall give a survey of Hasse’s problem for integral power bases of algebraic number fields during the last half of century. Specifically, we developed this problem for the abelian number fields and we shall show several substantial examples for our main theorem [7] [9], which will indicate the actual method to generalize for the forthcoming theme on Hasse’s problem [15].


[1] D. S. Dummit and H. Kisilevsky, Indices in cyclic cubic fields, Number theory and algebra, Academic Press, 1977, p. 29–42  MR 460272 |  Zbl 0377.12003
[2] I. Gaál. Diophantine equations and power integral bases. Birkhäuser Boston Inc., 2002  MR 1896601 |  Zbl 1016.11059
[3] M.-N. Gras. Non monogénéité de l’anneau des entiers des extensions cycliques de ${\bf Q}$ de degré premier $l\ge 5$. J. Number Theory, 23(3):347-353, 1986. Article |  MR 846964 |  Zbl 0582.12003
[4] M.-N. Gras and F. Tanoé. Corps biquadratiques monogènes. Manuscripta Math., 86(1):63-79, 1995. Article |  MR 1314149 |  Zbl 0816.11058
[5] Y. Motoda. Notes on Quartic Fields. Rep. Fac. Sci. Engrg. Saga Univ. Math., 32-1:1-19, 2003.  MR 2017249
[6] Y. Motoda and T. Nakahara. Monogenesis of Algebraic Number Fields whose Galois Groups are $2$-elementary Abelian. Proceedings of the 2003 Nagoya Conference “Yokoi-Chowla Conjecture and Related Problems”, Edited by S.-I. Katayama, C. Levesque and T. Nakahara, Furukawa Total Pr.Co. Saga:91-99, 2004.  MR 2109026
[7] Y. Motoda and T. Nakahara. Power integral bases in algebraic number fields whose Galois groups are $2$-elementary abelian. Arch. Math., 83:309-316, 2004. Article |  MR 2096803 |  Zbl 1078.11061
[8] Y. Motoda, T. Nakahara and S.I.A. Shah. On a problem of Hasse for certain imaginary abelian fields. J. Number Theory, 96:326-334, 2002.  MR 1932459 |  Zbl 1032.11043
[9] Y. Motoda, K.H. Park and T. Nakahara. On power integral bases of the $2$-elementary abelian extension fields. Trends in Mathematics, 9-1:55-63, 2006.
[10] T. Nakahara. On Cyclic Biquadratic Fields Related to a Problem of Hasse. Mh. Math., 94:125-132, 1982. Article |  MR 678047 |  Zbl 0482.12001
[11] T. Nakahara. On the Indices and Integral Bases of Non-cyclic but Abelian Biquadratic Fields. Arch. Math., 41:504-508, 1983. Article |  MR 731633 |  Zbl 0513.12005
[12] T. Nakahara. On the Indices and Integral Bases of Abelian Biquadratic Fields. RIMS Kōkyūroku, Distribution of values of arithmetic functions, 517:91-100, 1984.
[13] T. Nakahara. On the Minimum Index of a Cyclic Quartic Field. Arch. Math., 48:322-325, 1987. Article |  MR 884563 |  Zbl 0627.12003
[14] T. Nakahara, A simple proof for non-monogenesis of the rings of integers in some cyclic fields, Advances in number theory (Kingston, ON, 1991), Oxford Sci. Publ., Oxford Univ. Press, 1993, p. 167–173  MR 1368417 |  Zbl 0797.11089
[15] K.H. Park, Y. Motoda and T. Nakahara. On integral bases of certain octic abelian fields. Submitted
[16] S.I.A. Shah. Monogenesis of the ring of integers in a cyclic sextic field of a prime conductor. Rep. Fac. Sci. Engrg. Saga Univ. Math., 29-1:1-10, 2000.  MR 1769574 |  Zbl 0952.11026
[17] S.I.A. Shah and T. Nakahara. Monogenesis of the rings of integers in certain imaginary abelian fields. Nagoya Math. J., 168:85-92, 2002. Article |  MR 1942395 |  Zbl 1036.11052